MathSciNet Relay Station
MathSciNet bibliographic data
MR2530853 42B20 (47B06)
Lacey, Michael T.; Petermichl, Stefanie; Pipher, Jill C.; Wick, Brett D. Multiparameter Riesz commutators. Amer. J. Math. 131 (2009), no. 3, 731–769.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement